# SDR SWAA2021100510843

- Difficulty date: August 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR AFT CLIP IS NOT SECURED. MOUNTED ON THE ESCAPE SLIDE CONTAINER. ; / [01] RESECURED GIRT BAR AFT CLIP;MOUNTED ON THE ESCAPE SLIDE CONTAINER;AT L1 DOOR.PER B 737-700 SRM 51-40-02-OG-0.; [02] VERIFIED RESECURED GIRT BAR AFT CLIP;MOUNTED ON THE ESCAPE SLIDE CONTAINER;AT L1 DOOR.PER B 737-700 SRM 51-40-02-OG-0.
